MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAP
Medical Device Problem Codes Premature Discharge of Battery (1057); Mechanical Problem (1384); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump received with blank display due to corroded battery tube spring contact and corroded battery tube.Unable to perform all functional testing including the operating currents, unexpected restart error test, rewind, basic occlusion, occlusion, prime and compromised forced sensor system and excessive no delivery test or verify signal to low alarm and unexpected restart alarm no delivery alarm and motor error alarm due to blank display.The motor was tested outside of the device and passed.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error and pump error alarms.The customer¿s blood glucose level was unknown at the time of the incident.The drive support cap was normal.Customer was able to successfully clear the alarm.Customer was able to complete insulin pump rewind.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8127928
Report Number2032227-2018-70404
Device Sequence Number294989
Product Code OYC
UDI-Device Identifier00613994748744
UDI-Public(01)00613994748744
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAP
Device Catalogue NumberMMT-723RNAP
Device Lot NumberA000168682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient Weight225